Homeopathy Tips for 8/12/08 Safety

      Often times we hear that homeopathy is the safest medicine. It is a little naive to think that something as powerful as homeopathy could cause no harm. Correct homeopathic treatment is safe but must be used very judiciously in the hands of a skilled homeopath, otherwise harm can come from homeopathy. Let me explain.

       Most homeopathic remedies that are purchased are over the counter from health food stores. These remedies are usually prescribed by the person using them or a store employee who is NOT trained in homeopathy. Thankfully the potencies that are most available are lower and require repeated dosing with a remedy that is not so well indicated to create a proving. But it is entirely possible to have someone come to you who has taken the same remedy for years in the same potency, often daily. I have seen this many times.  Without proper knowledge of the indications for the remedy, the person did not know that some of their newer symptoms are from the remedy.

      Other ways to create harm with the remedy are to give it in too high of potency, thereby creating an aggravation that could be life threatening. This is especially dangerous when there is any swelling of the larynx or pharynx that could restrict the passage of air and cause suffocation. Conditions like asthma must be handled carefully especially with an acute expression.  You will have less of a chance for aggravation with lower potencies (6C to 30C) and given less often. The appropriate time to repeat dosing is when you have seen a response and it is no longer being maintained. As always seek the aid of advanced medical care of hospitals in any emergency. Make this the first thing you do and get help in acute cases.

      In chronic treatment it is always necessary to evaluate the person and their vitality. This will really help you know what to expect after giving the remedy. If the person is not that strong on the vitality scale be sure to handle them with care. Lower potencies or LM potencies in water will be the most gentle way to inspire healing. Avoid high potencies in any case that has a life threatening condition. The chance of aggravation goes up considerably when  the remedy is given in the higher potencies of 1M and above.

       James Tyler Kent may have said it best when he wrote, “After you have seen a great many cases, you will find that you have killed some of them. If our medicines were not powerful enough to kill folks, they would not be powerful enough to cure sick folks. It is well for you to realize that you are dealing with razors when dealing with high potencies. I would rather be in a room with a dozen savages slashing with razors than in the hands of an ignorant prescriber of high potencies. They are means of tremendous harm, as well as of tremendous good.”

      Thankfully I can say I have not known of any deaths attributed to my homeopathic prescribing. I was trained early on to the power of high potencies and their use. I can honestly say as the years have passed I have become even more cautious especially with high potencies. Use this information wisely and you too can have a lifetime of valuable work helping others heal and not causing harm.

Advertisements

9 comments so far

  1. VASANT SONI on

    Every coin has two sides. Natural non potencised remedies are equally cause very harm to the people
    Heard about Mag Phos prescription brought about hospitalization in 3X potency many years a go. Good to know about high potencies. Thanks for the article.

  2. Dr.Rakesh on

    hello sir,
    it is very useful article. but always we nt get aggravation weather it is low or high potency,we r using both potencies and sum time we should repeat but we nt seen any severe aggravation.

  3. Sarah on

    I know this from experience as a patient. I got to do provings of Conium and Aethusa, improperly prescribed for me. Very unpleasant.

    That is why I went to homoeopathy school, afterward; I figured I could do better than that.

    To be fair, what was prescribed for me rightly, the simillimum, gave me great healing. It works both ways, like you say.

  4. Monina Vazquez on

    Hi Robert,
    I am one that was in the beleive that Homeopathy cannot make any harm at all.
    Thanks for you article, I think now I will have to look into the other side of the coin. I can imagine in a heart condition with the wrong prescribing and a high potency, could be devastating.
    Greetings!
    Monina

  5. Lucinda on

    Hi ,
    I recently read an article about prescribing in an acute case of a high fever w/ infection and the author was using that as an example where perhaps lowering the fever is not the right course as the body was doing a great job at fighting the infection.

  6. Debasish on

    Thanks for your good article regarding homeopathic potency.In practice it is good to begin first prescription from 30C or 200C then gradually increased the power as per requirement for the patient. If the patient shows gradual improvement after receiving the first dose of the medicine no repetition of medicine is required until progress of the case becomes stand still.

    Regards

    Debasish Bandyopadhyay

  7. Dr. Ghulam mustafa on

    hay! mr.robert how are you
    yess you are saying right that some nosodes if we used with carelessly the patiant faced after effects of that remedy whole the life
    Mr.Robert i want say some thing to you if you do not mind beaing a doctor my heart really wipping on the GANG RAPEING with a pakistani female doctor AFIA by amarican (u.s.a) army and bening a doctor you should also condumed on this animal behave with humanity i am again sorry if you do not like my statement. dr. mustafa SAHIWAL PAKISTAN

  8. Dr.Nritiya on

    Hello Dr.Robert!
    This indeed is a very relevant & imp subject u ve put forth. Very true to wat u ve stated tat homoeopathic prescription with out understanding the susceptibility of a patient can be truly be injurious at times .. This applies to both higher and lower potencies . from my personal experience i ve seen it happen with a lower potency, fortunately nothing too serious about it .

    I appreciate your dicussion of this subject , it would be great if you could give us a few instances of such aggravations so tat all practioners could learn from your expertise and exhibit caution in prescription
    Thanks & Regards – Dr.Nritiya ,Chennai , India

  9. ginni on

    Hi Robert,
    much as i love reading your tips, your message space sometimes reminds me of Mind your Language. Maybe you could pre-read them before they are posted? Or maybe give the website a dose of Lycopodium.Love you anyway xxxxxxBeirut lebanon


Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s

%d bloggers like this: